# SDR KBM2005F00294

- Difficulty date: September 21, 2005
- Submitted: October 5, 2005
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3400 · Navigation System
- Part: Antenna
- Part number: 24138900
- Part serial: 24138992
- Condition: Defective
- Location: Transponder
- Part time: 2,159 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRANSPONDER INOPERATIVE, ANTENNA DEFECTIVE, REMOVED AND REPLACED.  (K)
